# SDR UHLA2014071000519

- Difficulty date: July 15, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000143
- Aircraft time: 20,122 hours, 12,462 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Frame 74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT INBD SEAT TRACK APPROXIMATELY FRAME 74.  R & R SEAT TRACK.
